2017
Том 69
№ 9

All Issues

Volume 30, № 3, 1978

Article (Ukrainian)

Asymptotic behavior of the logarithmic derivative of an entire function of zero order

Gol'dberg A. A., Korenkov M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 291–298

Article (Ukrainian)

Application of local degree to the study of quasilight open mappings

Zelinskii Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 299–308

Article (Ukrainian)

Numeric-analytic method for the investigation of autonomous systems of differential equations

Le Lyong Tay

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 309–317

Article (Ukrainian)

Some questions on the approximation of functions in the hausdorff metric

Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 318–325

Article (Ukrainian)

The periodic boundary-value problem for a system of hyperbolic equations with constant coefficients

Polishchuk V. N., Ptashnik B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 326–333

Article (Ukrainian)

Embedding of certain classes of functions

Storozhenko E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 334 –345

Article (Ukrainian)

A generalization of the multidimensional Morera theorem

Bondar A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 346–352

Article (Ukrainian)

The time spent above a fixed level by a class of controlled random processes

Gusak D. V., Peresypkina S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 352–357

Article (Ukrainian)

Relation between ?? (a, F) and ??(a,?) for Q-pseudomeromorphic functions

Derkach V. S., Petrenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 357 –362

Article (Ukrainian)

A parametric method for solving extremal problems in the theory of special classes of analytic functions

Gudz L. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 362 –367

Article (Ukrainian)

The complement of a rectangular matrix, inverse over an associative ring, with respect to an invertible one

Kazimirskii P. S., Lunik F. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 367 –370

Article (Ukrainian)

Spectrum of the third boundary-value problem for the laplace equation in a half plane

Kutovoy V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 371–378

Article (Ukrainian)

Dimension of hyperspaces

Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 378–381

Article (Ukrainian)

Basis property for the successive remainders and partial sums of the Taylor series of an analytic function

Linchuk S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 381–386

Article (Ukrainian)

Estimate of the rank of locally compact, solvable groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 386–390

Article (Ukrainian)

Finitely generated, connected groups

Khomenko S. P., Mukhin Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 390 – 394

Article (Ukrainian)

The dichotomy of solutions of nonlinear systems of differential equations with lag

Ordynskaya Z. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 394– 399

Article (Ukrainian)

Linear topological N-groups

Ostapenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 400– 403

Article (Ukrainian)

Approximation of differentiable functions by algebraic polynomials

Polovina A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 403–411

Article (Ukrainian)

Study of mixed boundary-value problems by the method of paired integral equations

Ponomarenko S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 411–416

Article (Ukrainian)

Solution of linear functional equations in space of functions, bounded in R n

Slyusarchuk V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 416–422

Article (Ukrainian)

Asymptotic expansion for the distribution of absorption time of a semi-Markov process

Tadzhiyev A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 422–426